Relapse

Hi everyone.

I'm having a relapse 6 weeks after 40 trigger point injections. I'm so tired now I want to sleep. I'm sleeping a lot more than normal. I'm weaker than usual and my gp wants me on 200mg of pregablin twice daily rather than 75. They have also wanted to put me on liquid morphine which I've refused. Feeling depressed as well :( rough time. Is this caused by stress?

7 Replies

oldestnewest
  • Hi there

    I am so sorry but I cannot answer your question but I can wish you well and all the best and I sincerely hope that you start to feel better soon.

    Take care

    Ken x

  • Strees does awfully things to our body's I was down last week and the pain is bad this week .to be honest I think you could take all the pain killers in the world but get no better,you just got to get your head around it and live with it.

  • Morning I feel it is all a bit of a merry go round. Stress can induce pain - the pain brings on the stress - so we battle both. Our pain will never go away complete and have less pain so we are striving for a balance to get it within our control. Rather like a juggling act we strive to keep all of the balls up in the air - we must never drop one or we suffer.

    So with the help of our Doctors we learn how to regulate and keep the lid on the pain.

    I have been building up the strength of the pregabalin tablets gradually up to 300mg twice a day but I ran out and the morning I have had to reduce it and seems to be helping more, I am brighter and have less pain at the moment. This is day three so may try and keep it at this level for a bit.

    Best of luck

    xgins

  • Hi you don't need trigger point injections because you can do Trigger Point Therapy youself, every day. If you are having trigger point injections, then you have Myofascial Pain Syndrome, as do 70% of everyone with fibromyalgia. The muscles go into knots and cause pain. To stop the knots you either inject into them, or you can use pressure on the sensitive part of the muscle - both are equally effective. President Kennedy had Myofascial Pain Syndrome and he had a Trigger Point therapist - a doctor called Janet Travell, she was resident in the White House. He was going to give up politics until Janet Travell worked on his trigger point. I use trigger point therapy on myself on a regular basis and I had no knowledge of trigger points or anything similar before I started. I bought a book by Clare Davies called Trigger Point Therapy Workbook and it tells you exactly what to do - how to locate the trigger point, (sometimes it is quite a way from the pain itself) and how to work ont the trigger point. I know a lot of people feel it is hogwash but it has transformed my life, especiall y as I have paradoxical effecrs to mediations and most analgesias make pain worse and most sleeping medications stop me sleeping altogether. So I was forced to use it. I only have to do top up now when I notice a part starts to give me trouble. Please seriously think about it - apart from dealing with the pain, it also puts YOU back in control of your body, not this horrid disease..

  • Hi there, I'm so sorry you are having such a rough time, but I do think your GP is probably increasing your medication for a reason. You may find it takes a little time before you adjust to this. I do use oramorph for when things are very painful and used in that way it is not habit forming and does have very good results, yes it can make you feel a bit light headed, but that depends on the amount you have to take. Doctors hand out tramadol ad nauseum and the tramadol has a higher quantity of opiate in it than oramorph does. I'm only saying this as some people worry about addiction the moment the word morphine is mentioned, but it is a good medication when used appropriately.

    I am sending lots of positive healing vibes your way and hope that things start to improve for you very soon :-)

    Foggy x

  • Hi

    I am on MST (morphine sulphate) slow release morphine basically 30mg morning and night my gp wanted to increase this to 60mg twice a day because i was taking oromorph for the breakthrough pain but i said no as i knew that once on the 60mg it would need increasing again in a few months as that is addictive your body gets used to it. But the oromorph i am in control of and if the pain is really bad i take it if it is bearable i can leave it out and it helps. I have osteoarthritis along with the fibro. Never had trigger point therapy or even heard of it. Have had fibro for over 25 years now. I am feeling very low at the moment but i don't sleep i spend most of my time alone and don't have money to change any of that. We do have to pace ourselves to a certain extent. I was on 300 mg Pregabalin twice a day but didn't like what that or gabapentin the same dose was doing to my body as i was gaining weight even though i don't eat a lot it did make me feel drowsy. Oromorph doesn't give me side effects but then we are all different obviously i am already used to morphine.

    So take it easy and hope things improve for you soon. :)

  • Please go careful. The pregablin can make you put on weight.So keep an eye your weight.Yes i have morphine as well it it does help.I was in chronic pain before i took morphine now it is liveable.

    So why don't you try it you can come off the morphine if you don't find it any good for you.Give it two weeks till you decide if it isn't working. hope you will feel better soon.

    Ladyship. x

You may also like...